Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On splitting fields for certain Lie algebras of prime characteristic


Author: Richard T. Barnes
Journal: Proc. Amer. Math. Soc. 17 (1966), 930-935
MSC: Primary 17.30
DOI: https://doi.org/10.1090/S0002-9939-1966-0194480-7
MathSciNet review: 0194480
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. H. Mills and G. B. Seligman, Lie algebras of classical type, J. Math. Mech. 6 (1957), 519-548. MR 0089193 (19:631d)
  • [2] G. B. Seligman, On Lie algebras of prime characteristic, Mem. Amer. Math. Soc. No. 19 (1956), 85 pp. MR 0077876 (17:1108c)
  • [3] H. Zassenhaus, Über Lie'sche ringe mit primzahlcharakteristik, Abh. Math. Sem. Hamburg 13 (1939), 1-100.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17.30

Retrieve articles in all journals with MSC: 17.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0194480-7
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society